# SDR TRAX200800912

- Difficulty date: July 15, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS OUT.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY CHARGER IAW CRJ 200 AMM 33-52-01.  CHECKED GOOD.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY CHARGER IAW CRJ 200 AMM 33-52-01.  CHECKED GOOD.  (A)
